# SDR ASOA201707221799

- Difficulty date: July 22, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 31,160 hours, 22,376 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 977 CHAFFED ON PREVIOUS REPAIR ON BELLY.  COMPLIED WITH EXPRESS ECTC REO 670-53-00-507 AND REO 670-53-00-507.  ALL DEFECTS CORRECTED.
